# SDR V0XD201403190063

- Difficulty date: March 21, 2014
- Submitted: March 22, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,566 hours, 19,814 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Anchor Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD STORAGE CABINET, FWD INBD & OTBD FLOOR ANCHOR FITTINGS CORRODED.  R & R BOTH FLOOR ANCHOR FITTINGS IAW CRJ700 SRM 51-42-21, 51-21-11, 51-25-06 & 51-25-16.
